U.S. doctors online nowAsk doctors free
Gaston, IN
A 36-year-old female asked:

What would be the cause of my mother's wbc be 38, 000? she just finished chemotherapy 3 weeks ago and has a fever of 101.4 for one day.

1 doctor answer2 doctors weighed in
Dr. Keith Stockerl-Goldstein
Hematology and Oncology 31 years experience
Multiple things: A high WBC after chemotherapy can be related to growth factors that are sometimes given after chemotherapy and infections, among other things. However, the most important thing is to call your mother's oncologist regarding the fever. A fever while on chemotherapy is something that must be addressed urgently.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.